RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1344–1347 (Mi dan39241)  

This article is cited in 7 scientific papers (total in 8 papers)

MATHEMATICAL PHYSICS

Effect of the met as table localization of heat in a medium with nonlinear heat conduction

A. A. Samarskii, N. V. Zmitrenko, S. P. Kurdyumov, A. P. Mikhailov

Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (519 kB)
UDC: 517.946:536.24
Received: 16.05.1975

Citation: A. A. Samarskii, N. V. Zmitrenko, S. P. Kurdyumov, A. P. Mikhailov, “Effect of the met as table localization of heat in a medium with nonlinear heat conduction”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1344–1347

Citation in format AMSBIB
\Bibitem{SamZmiKur75}
\by A.~A.~Samarskii, N.~V.~Zmitrenko, S.~P.~Kurdyumov, A.~P.~Mikhailov
\paper Effect of the met as table localization of heat in a medium with nonlinear heat conduction
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1344--1347
\mathnet{http://mi.mathnet.ru/dan39241}


Linking options:
  • http://mi.mathnet.ru/eng/dan39241
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tikhonov, A. V. Bitsadze, V. A. Il'in, A. G. Sveshnikov, A. A. Arsen'ev, “Aleksandr Andreevich Samarskii (on his sixtieth birthday)”, Russian Math. Surveys, 35:1 (1980), 241–253  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Galaktionov, A. A. Samarskii, “Methods of constructing approximate self-similar solutions of nonlinear heat equations. I”, Math. USSR-Sb., 46:3 (1983), 291–321  mathnet  crossref  mathscinet  zmath
    3. V. A. Galaktionov, A. A. Samarskii, “Methods of constructing approximate self-similar solutions of nonlinear heat equations. IV”, Math. USSR-Sb., 49:1 (1984), 125–149  mathnet  crossref  mathscinet  zmath
    4. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation”, Math. USSR-Sb., 54:2 (1986), 421–455  mathnet  crossref  mathscinet  zmath
    5. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Gudkov, A. P. Mikhailov, V. V. Stepanova, “Localized compression regimes in a heat-conducting gas”, U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 130–138  mathnet  crossref  mathscinet  zmath
    7. A. S. Kalashnikov, “On some problems in the nonlinear theory of heat conduction with data containing a small parameter in the exponents”, Comput. Math. Math. Phys., 35:7 (1995), 861–874  mathnet  mathscinet  zmath  isi
    8. A. P. Mikhailov, “Classification of unbounded solutions to a quasilinear transport equation”, Comput. Math. Math. Phys., 42:6 (2002), 802–813  mathnet  mathscinet  zmath
  • Number of views:
    This page:69
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020